# SDR HALA2020032300069

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,112 hours, 4,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 43256090003
- Part serial: 06569
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 3,747 hours, 569 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 1L SLIDE PARTIALLY DEPLOYED. // SLIDE REPLACED PER AMDS WORK CARD 2561-9403. OPS NORMAL.
